Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 36, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Almost periodic functions in a group. I
J. v. Neumann.
Trans. Amer. Math. Soc. 36 (1934), 445-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501752
Waring’s problem for cubic functions
G. Cuthbert Webber.
Trans. Amer. Math. Soc. 36 (1934), 493-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501753
The application of the theory of admissible numbers to time series with constant probability
Francis Regan.
Trans. Amer. Math. Soc. 36 (1934), 511-529
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501754
Inscribed sequences of surfaces associated with generalized sequences of Laplace
G. D. Gore.
Trans. Amer. Math. Soc. 36 (1934), 530-541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501755
The geometry of Riemannian spaces
W. C. Graustein.
Trans. Amer. Math. Soc. 36 (1934), 542-585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501756
Some points in the theory of trigonometric and power series
Antoni Zygmund.
Trans. Amer. Math. Soc. 36 (1934), 586-617
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501757
The Riemann multiple-space and algebroid functions
B. O. Koopman and A. B. Brown.
Trans. Amer. Math. Soc. 36 (1934), 618-626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501758
On a certain correspondence between surfaces in hyperspace
V. G. Grove.
Trans. Amer. Math. Soc. 36 (1934), 627-636
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501759
The solutions of the Mathieu equation with a complex variable and at least one parameter large
Rudolph E. Langer.
Trans. Amer. Math. Soc. 36 (1934), 637-710
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501760
The moving trihedron
E. P. Lane.
Trans. Amer. Math. Soc. 36 (1934), 696-710
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501761